# SDR MALA040698

- Difficulty date: October 13, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 31,270 hours, 26,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 549132406
- Part serial: ELB136
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CAPACITY INSPECTION IN MSP, BATTERY SUPPLY P/N 61-0478-9, S/N ELB136 REMOVED FOR SCHEDULED CAPACITY CHECK, CAPACITY CHECK FAILED.  MAINTENANCE REPLACED CELL PACK P/N 549-1324-06 & UNIT PASSES CMM CHECKS.  RETURNED TO SERVICE 10/16/04.
